MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK¿ SYRINGE
Catalog Number 309594
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Initial reporter: address unavailable.Bd corporate address used.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Investigation conclusion bd was not able to confirm the customer¿s indicated failures.Root cause description no root cause can be determined as no samples were received.Rationale: capa is not required at this time.
 
Event or Problem Description
It was reported that before use of the bd safety-lok¿ syringe, that the syringes come apart when closing.There was no report of exposure, serious injury or medical intervention.
 
Event or Problem Description
It was reported that before use of the bd safety-lok syringe, that the syringes come apart when closing.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Reason code for no evaluation: changed from "device evaluation anticipated, but not yet begun" to "other".

Brand Name
BD SAFETY-LOK¿ SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7889219
Report Number1213809-2018-00640
Device Sequence Number19181212
Product Code FMI
UDI-Device Identifier30382903095941
UDI-Public30382903095941
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309594
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;